Home » Frequently asked Questions on Health » Why do my hands shiver while using an inhaler?

Why do my hands shiver while using an inhaler?

Q: I am a 20 years old high school student suffering from asthma. Whenever I take my inhaler (generally Asthalin), my hands start shivering and I feel cold. Due to frequent shivering of hands, I face problems while writing. It is really embarrassing at times when I confront my classmates and they point out that my hands are shivering even when I pick up things. What is the exact reason of shivering and how do I treat this?

A:Asthalin is the brand name, the name of the medicine it contains is called salbutamol. One of the side effects of salbutamol is fine finger tremors. Unfortunately, there is no method to stop such tremors. You should consult your doctor to change the medicine. Now, there are many alternatives to salbutamol.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------